# SDR DALA2018091705628

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 53,342 hours, 24,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ZEE SUPPORT RT BTW STA 727 TO 767 AT AFT CARGO COMPARTMENT. (LEVEL CORROSION 2) ZEE SUPPORT RT BTW STA 727 TO 767 WAS REPLACED PER SRM 51-40-02.
